NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › POTS › Does anyone else have these side-effects with Diamox › Reply To: Does anyone else have these side-effects with Diamox
Hi Bea, well if you are certain you measured it incorrectly, then I can understand that because I’ve had collars the wrong size but, don’t just assume you measured incorrectly because it feels weird, I tell you, the collar feels awful to start with because you’re putting your head in a position it doesn’t normally go on it’s own – but it’s much better for your head (and your whole body!) to be in this new position, no matter how trussed up it feels, you have to persevere to get results. That’s why many of us have all these symptoms in the first place, because our heads are held in the wrong place. I also recall the Philadelphia collar making my skin sore very quickly initially because they issued it without collar liners – these are essential for comfort.
As for the Diamox, I don’t recall clearly but I think it was 125mg three times daily but we all seem to tolerate it differently, so it’s just a case of trial and error. I’d always suggest starting at a low dose.